# SDR FDEA201109274142

- Difficulty date: September 27, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65562491
- Condition: Corroded
- Location: Bs 990-1010 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L SPLICE IS CORRODED BETWEEN BS 990-1010.  REMOVED DAMAGED STRINGER IAW SRM 51-30-2.  FABRICATED & INSTALLED NEW STRINGER SPLICE IAW DWG 65-56249 & SRM 51-30-2.
